# SDR UALA2010041401261

- Difficulty date: April 13, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 57,904 hours, 8,558 cycles
- Engine: Pwa PW4090
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Part number: 315W31756
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HOOPTIE LT ENG RT REVERSER HALF PIT PIN MISSING FROM TIE ROD TO STRAP. EAR BENT AND CRACKED AT COWL END FROM OPEN AND CLOSING COWL WITHOUT BEING HOOKED UP.   REPLACED DAMAGED FAIRING FITTING.
